# SDR AMTA200401471

- Difficulty date: December 4, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N515AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27598
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 10-12 EGRESS PATH ILLUMINATED LIGHTS, INOPERATIVE.  FOUND LIGHT ASSY DISCONNECTED.  RE-CONNECTED AS REQUIRED.  OPS CHECK GOOD.
